Proceedings of the Japan Academy, Series A, Mathematical Sciences

A calculus of the tensor product of two holonomic systems with support on non-singular plane curves

Shinichi Tajima

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 10 (1987), 390-391.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513472

Digital Object Identifier
doi:10.3792/pjaa.63.390

Mathematical Reviews number (MathSciNet)
MR965728

Zentralblatt MATH identifier
0693.58021

Subjects
Primary: 58G07
Secondary: 32C38: Sheaves of differential operators and their modules, D-modules [See also 14F10, 16S32, 35A27, 58J15]

Citation

Tajima, Shinichi. A calculus of the tensor product of two holonomic systems with support on non-singular plane curves. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 10, 390--391. doi:10.3792/pjaa.63.390. https://projecteuclid.org/euclid.pja/1195513472


Export citation

References

  • [1] M. Kashiwara: On the maximally overdetermined system of linear differential equations. I. Publ. RIMS, Kyoto Univ., 10, 563-579 (1975).
  • [2] M. Kashiwara: On the holonomic systems of linear differential equations. II. Inventiones Math., 49, 121-135 (1978).
  • [3] M. Sato, T. Kawai, and M. Kashiwara: Microf unctions and pseudo-differential equations. Lecture Notes in Math., vol. 287, pp. 265-529 (1973).
  • [4] P. Schapira: Microdifferential Systems in the Complex Domain. Springer-Verlag (1985).